# SDR REXA2022021000223

- Difficulty date: January 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R1342513
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AILERON LUG "E" OVERSIZED TO BETWEEN 0.9755" AND 0.9765".
"REPAIRED L/H AILERON LUG ""E"" IAW MHIRJ REO 690-57-61-242 REV--
DATED 2021-12-16.
